# SDR ALG2002F00051

- Difficulty date: June 13, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407040303109
- Part serial: ZV10692
- Condition: Failed
- Location: Nr 1 T/R Dshaft
- Component: Nr1 T/R Drshaft
- Component part number: 407040303109
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BEARING FAILED IN FLIGHT.  MAJOR BEARING FAILURE.
